# SDR E81RJW3022016

- Difficulty date: January 8, 2010
- Submitted: January 22, 2010
- Operation: General aviation
- Aircraft: N112CM
- Make and model: Beech 76
- Aircraft serial: RB123
- Aircraft time: 1,797 hours, 1,511 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 3903850150002
- Part serial: 01157
- Condition: Failed
- Location: Cargo Door
- Part time: 604 hours, 408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT REPORT OF AFT LT BAGGAGE COMPARTMENT DOOR LATCH OPENING IN FLIGHT.  FOUND LOWER FWD ROTARY-TYPE LATCH (POST SB 52-3864) WORN.  REPLACED LATCH WITH NEW LATCH ASSY, OPS CHECKS OK.  RECOMMEND MFG TRACK TO SEE IF A FLEET PROBLEM WITH NEW STYLE LATCHES OR IF AN ISOLATED INCIDENT.
